A generalization of Leray-Schauder theorem and surjectivity results for multivalued A-proper and pseudo A-proper mappings

Research output: Contribution to journalArticlepeer-review

18 Scopus citations
Original languageEnglish (US)
Pages (from-to)263-276
Number of pages14
JournalNonlinear Analysis
Issue number3
StatePublished - Jan 1 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


  • Multivalued A-proper mappings
  • condensing mappings
  • maximal monotone operators

Cite this